DocumentCode
932262
Title
Robust stability bound for systems with structured and unstructured perturbations
Author
Foo, Y.K. ; Soh, Y.C.
Author_Institution
Leun Wah Electr. Co., Singapore
Volume
38
Issue
7
fYear
1993
fDate
7/1/1993 12:00:00 AM
Firstpage
1150
Lastpage
1154
Abstract
The robust stability problem of a system that is subjected to both structured and unstructured perturbations is investigated. In particular, the maximal allowable perturbation bound on the system parameters is characterized with a high frequency uncertainty imposed
Keywords
control system analysis; feedback; linear systems; perturbation techniques; stability; high frequency uncertainty; linear uncertain systems; maximal allowable perturbation bound; robust stability; structured perturbations; unstructured perturbations; Chaos; Control systems; Equations; Feedback; H infinity control; Jacobian matrices; Linear approximation; Nonlinear control systems; Orbits; Robust stability;
fLanguage
English
Journal_Title
Automatic Control, IEEE Transactions on
Publisher
ieee
ISSN
0018-9286
Type
jour
DOI
10.1109/9.231476
Filename
231476
Link To Document